# SDR ASAA2022070338952

- Difficulty date: July 3, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 24,605 hours, 7,762 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 8682
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 59,729 hours, 18,136 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED A PACK/ZONE TEMPERATURE CONTROLLER #1 BITE REF B737-900 AMM 21-61-00-700-806-002. "THIS PACK TCV" FAULT ILLUMINATED.  REQUIRES REPLACEMENT OF LEFT TCV V139.  PARTS REQUIREMENT UPDATED. REMOVED AND REPLACED LEFT TRIM CONTROL VALVE IAW AMM 21-61-09. OPS CHECK GOOD.
